Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Caroline Turnage-Butterbaugh

Research Interests: analytic number theory

Riemann zeta-function, automorphic L-functions, distribution of primes
Recent Publications
  1. Conrey, JB; Turnage-Butterbaugh, CL, On r-gaps between zeros of the Riemann zeta-function, Bulletin of the London Mathematical Society (January, 2018) [doi[abs]
  2. Best, A; Dynes, P; Edelsbrunner, X; McDonald, B; Miller, SJ; Tor, K; Turnage-Butterbaugh, C; Weinstein, M, Benford Behavior of Generalized Zeckendorf Decompositions, Springer Proceedings in Mathematics and Statistics, vol. 220 (January, 2017), pp. 25-37, Springer [doi[abs]
  3. Pierce, LB; Turnage-Butterbaugh, CL; Wood, MM, An effective Chebotarev density theorem for families of number fields, with an application to $\ell$-torsion in class groups, (submitted) (2017) [abs]
  4. Mackall, B; Miller, SJ; Rapti, C; Turnage-Butterbaugh, C; Winsor, K, Some Results in the Theory of Low-lying Zeros, in Families of Automorphic Forms and the Trace Formula (September, 2016), SPRINGER, ISBN 3319414240 [abs]
  5. Bui, HM; Heap, WP; Turnage-Butterbaugh, CL, GAPS BETWEEN ZEROS OF DEDEKIND ZETA-FUNCTIONS OF QUADRATIC NUMBER FIELDS. II, Quarterly Journal of Mathematics, vol. 67 no. 3 (September, 2016), pp. 467-482 [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320